Investigating the solution properties of symmetric/skew-symmetric LTI homogeneous matrix descriptor discrete-time systems with consistent initial conditions and constant delay period

Athanasios D. Karageorgos, Athanasios A. Pantelous, Grigoris I. Kalogeropoulos

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

Abstract

In this paper, the Thompson's canonical form for a regular and singular matrix pencil of complex matrices with symmetric and skew symmetric structural properties is introduced for the solution of linear and time invariant (LTI) matrix homogeneous descriptor discrete time system with consistent initial conditions and time delay. Under this approach, the main equation is divided into several sub-systems whose solutions are derived. Note that the regularity or singularity of matrix pencil predetermines the number of sub-systems.

Original languageEnglish
Title of host publication2010 8th IEEE International Conference on Control and Automation, ICCA 2010
Pages1641-1647
Number of pages7
DOIs
Publication statusPublished - 2010
Externally publishedYes
EventIEEE International Conference on Control and Automation 2010 - Xiamen, China
Duration: 9 Jun 201011 Jun 2010
Conference number: 8th

Conference

ConferenceIEEE International Conference on Control and Automation 2010
Abbreviated titleICCA 2010
CountryChina
CityXiamen
Period9/06/1011/06/10

Cite this